# SDR P2EA00236

- Difficulty date: August 8, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION (LEVEL 2) ON SEAT TRACK FROM BS 340 TO 360, LBL 45 AND WL 208.  FABRICATED SEAT TRACK IAW SRM 51-20-1 AND INSTALLED IAW MM 25-52.  (M)
